Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stationary discs glued to a Levi non-degenerate hypersurface


Author: Léa Blanc-Centi
Journal: Trans. Amer. Math. Soc. 361 (2009), 3223-3239
MSC (2000): Primary 32A10, 32V40
DOI: https://doi.org/10.1090/S0002-9947-08-04737-5
Published electronically: December 31, 2008
MathSciNet review: 2485424
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an explicit parametrization of stationary discs glued to some Levi non-degenerate hypersurfaces. These discs form a family which is invariant under the action of biholomorphisms. We use this parametrization to construct a local circular representation of these hypersurfaces. As a corollary, we get the uniqueness of biholomorphisms with given 1-jet at some convenient point.


References [Enhancements On Off] (What's this?)

  • 1. G. D. BIRKHOFF, A theorem on matrices of analytic functions, Math. Ann. 74 (1913) no. 1, 122-133. MR 1511753
  • 2. M. ČERNE, Regularity of discs attached to a submanifold of $ \mathbb{C}^n$, Journal d'analyse mathématique 72 (1997). MR 1482997 (99c:32025)
  • 3. S. S. CHERN, J. K. MOSER, Real hypersurfaces in complex manifolds, Acta Mathematica 133 (1975). MR 0425155 (54:13112)
  • 4. E. M. CHIRKA, Regularity of the boundaries of analytic sets, Mat. Sb. 45 (1983), 291-336. MR 648411 (83f:32009)
  • 5. K. CLANCEY, I. GOHBERG, Factorization of matrix functions and singular integral operators, Birkhäuser Verlag, 1981. MR 657762 (84a:47016)
  • 6. B. COUPET, H. GAUSSIER, A. SUKHOV, Riemann maps in almost complex manifolds, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 2 (2003), no. 4, 761-785. MR 2040642 (2006a:32030)
  • 7. J. GLOBEVNIK, Perturbation by analytic discs along maximal real submanifolds of $ \mathbb{C}^N$, Math. Z. 217 (1994), 287-316. MR 1296398 (95j:32031)
  • 8. L. LEMPERT, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Math. Soc. France 109 (1981), 427-474. MR 660145 (84d:32036)
  • 9. Y.-G. OH, Riemann-Hilbert problem and application to the perturbation theory of analytic discs, Kyungpook Math. J. 35 (1995) no. 1, 39-75. MR 1345070 (96j:32013)
  • 10. H. POINCARé, Les fonctions analytiques de deux variables et la représentation conforme, Rend. Circ. Mat. Palermo 23 (1907), 185-220.
  • 11. A. SUKHOV, A. TUMANOV. Stationary discs and geometry of CR manifolds of codimension two, Internat. J. Math. 12 (2001), no. 8, 877-890. MR 1863284 (2002i:32030)
  • 12. A. TUMANOV, Extremal discs and the regularity of CR mappings in higher codimension, Amer. J. Math. 123 (2001) no.3, 445-473. MR 1833148 (2002f:32063)
  • 13. I. N. VEKUA, Generalized analytic functions, Addison-Wesley Publishing Company, International series of monographs in pure and applied mathematics (1962). MR 0108572 (21:7288)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32A10, 32V40

Retrieve articles in all journals with MSC (2000): 32A10, 32V40


Additional Information

Léa Blanc-Centi
Affiliation: L.A.T.P., C.M.I., Universites de Marseille, 39 rue Joliot-Curie, 13453 Marseille Cedex 13, France
Address at time of publication: U.M.P.A., E.N.S. Lyon, 46 allée d’Italie, 69364 Lyon Cedex 07, France
Email: lea@cmi.univ-mrs.fr, lea.blanc-centi@umpa.ens-lyon.fr

DOI: https://doi.org/10.1090/S0002-9947-08-04737-5
Keywords: Analytic discs, Riemann maps
Received by editor(s): February 8, 2007
Received by editor(s) in revised form: July 23, 2007
Published electronically: December 31, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society